RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2012, Volume 8, Number 2, Pages 443–444 (Mi nd332)  

Current and classic literature

Book review: Leine, R. I. and van de Wouw, N. “Stability and Convergence of Mechanical Systems with Unilateral Constraints”




Full text: PDF file (457 kB)
Received: 06.07.2012

Citation: “Book review: Leine, R. I. and van de Wouw, N. “Stability and Convergence of Mechanical Systems with Unilateral Constraints””, Nelin. Dinam., 8:2 (2012), 443–444

Citation in format AMSBIB
\Bibitem{1}
\paper Book review: Leine,~R.\,I. and van de Wouw,~N. ``Stability and Convergence of Mechanical Systems with Unilateral Constraints''
\jour Nelin. Dinam.
\yr 2012
\vol 8
\issue 2
\pages 443--444
\mathnet{http://mi.mathnet.ru/nd332}


Linking options:
  • http://mi.mathnet.ru/eng/nd332
  • http://mi.mathnet.ru/eng/nd/v8/i2/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:102
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020